Jump to content
CrazyBoards.org





i kinda sorta want to go off my meds


Recommended Posts

I've been lax in taking them in the recent past, and when I got stricter with them, no change, just like when I was on them all the months and years before, you know? There really is no reason to take meds that do nothing,right? Cuz like right now I'm fresh off a high that started with me buying myself an expensive tablet, and ended with me buying a good friend a new bike for Christmas. Now, though, I'm kinda in search of a reason to live. Affirmation that I'm not some large sack trash. You know, a reason to not just give up the ghost. Meds have never fucking gotten rid of any of this.

Sigh. Any thoughts? I don't see my tdoc till the 19th and pdoc until 22nd.

Link to comment
Share on other sites

  • Replies 53
  • Created
  • Last Reply

Top Posters In This Topic

Top Posters In This Topic

That sounds like a really good way to destabilize yourself in a hurry.

 

I'm not sure meds can help you find a reason to live. I find that they put a chemical floor under me long enough so I can figure that part out for myself.

Link to comment
Share on other sites

Going off medication without discussing your concern with a psychiatrist or physician is never the answer, it leads to a relapse and further will cause you problems.

 

Adjusting or discussing your concerns with your doctor is. What you've listed as your medication is a mood stabilizer and antidepressant going off them without replacing them with something more effective or weaning off them under the discretion of a physician will lead you to heartache.

 

Are you in a normal state and yearning for the euphoric mania you experienced? Chasing mania is a dangerous way to get burned.

 

Or are you, in a truly depressed state? 

 

Many times confusion on what is normal changes on how conscious you are of how you are feeling, and what you define a normal state. 

 

"A reason to live" or what you have described is needing something or someone to make you feel as though you have a purpose.

 

You may want a healthy relationship, take light college courses, find a suitable pet to take care of, focusing on a goal like getting more fit, taking up a hobby or sport (many times gyms will have athletic events), having children with a suitable spouse, or another goal you can work on.

 

You sound as though you need to validate your self-worth...people do this a variety of ways with the best being inward acceptance, grades, job performance, fitness, and so on. Finding a positive way to gain and value yourself is surely a key that you could work on.

 

When I feel lost, I try to connect with a friend, or read a self-help book. 

 

Of course I am not in realization of what and how you feel in accordance to the severity.

 

 

Again working on your fitness while on disability could be something that will not only make you feel better but radiate. It will give you a purpose, and of course results are priceless. The natural mood boost will further help your situation as will finding medication that truly works for you. 

 

A good friend of mine who I met inpatient, was on disability told me taking classes on her disability was the best thing she ever did for herself. 

Edited by Forbidden91
Link to comment
Share on other sites

Please stay on your meds.  When I went off meds years ago for similar reasons, I regretted it.  They were doing something, I just didn't realize it at the time and I got worse after stopping them.  I agree it would be best to call your pdoc before stopping any meds.  Plus you shouldn't go off them cold turkey because that might bring on problems, such as seizures. 

 

I stopped taking Lamictal for 2 days at one point because I couldn't swallow the pills (this is before I got the ODT ones), and my pdoc totally got very nervous and told me that he was worried about me getting a seizure.

Link to comment
Share on other sites

Looking at your sig, you're on a med primarily designed to treat seizures and an anti depressant. Doesn't seem like a massive deal for you to try tapering your meds, if that's what you want.

 

Don't go cold turkey, be prepared for possible disruptions along the way, look after yourself, don't see a setback as total failure. That's my advice.

Edited by silentium
Link to comment
Share on other sites

Yeah, I haven't updated that in forever, but just added meds to my Sig.

Idk what I need to do. I haven't slept yet. I keep hearing a lo t of noise that sounds like helicopters when I go outside to smoke. I'm worried my friend, who moved in with us on Monday, is watching me through the kitchen window. I don't trust him, for NO reason. So, yeah. The helicopters need to go away.

Link to comment
Share on other sites

Looking at your sig, you're on a med primarily designed to treat seizures and an anti depressant. Doesn't seem like a massive deal for you to try tapering your meds, if that's what you want.

 

Don't go cold turkey, be prepared for possible disruptions along the way, look after yourself, don't see a setback as total failure. That's my advice.

 

Sorry, but saying "it doesn't seem like a massive deal for you to try tapering your meds" isn't great advice.  Telling one's pdoc about the desire to taper, and then possibly doing it under his/her guidance, would be the way to go.  In my experience, screwing with your meds on your own, no matter how carefully you think you're doing it, just doesn't end well.

 

 

I'm not sure meds can help you find a reason to live. I find that they put a chemical floor under me long enough so I can figure that part out for myself.

 

^ ^ This is well said.

 

exl, please be careful.

Link to comment
Share on other sites

Yeah, I haven't updated that in forever, but just added meds to my Sig.

Idk what I need to do. I haven't slept yet. I keep hearing a lo t of noise that sounds like helicopters when I go outside to smoke. I'm worried my friend, who moved in with us on Monday, is watching me through the kitchen window. I don't trust him, for NO reason. So, yeah. The helicopters need to go away.

 

Please call your pdoc as soon as possible and tell them you're in crisis and need to see them right away.  Hearing helicopters is not normal, and I doubt very much your friend is watching you. 

 

Be well, hope you get back on track soon.

Link to comment
Share on other sites

As others have said, you never know what symptoms are being taken care of by meds until you stop and the symptoms have a chance to run wild.  I know its frustrating to take meds and still feel bad; I have gone through years of taking them to no avail.  But I truly believe that there are meds that will help you; its a matter of finding the right ones in the right combination.

 

Woo had a great point!

 

Are you practicing good self care in other parts of your life?  Getting enough sleep?  Exercising?  Keeping to a schedule/routine?  It takes more than meds to reach stability.  

 

I'm glad you have a pdoc appointment soon.  I think you should discuss your frustrations with him/her and see if there's something new you can try.

Link to comment
Share on other sites

You know, I'm kind of pissed right now. I've been robbed of a part of who I am. Everyone has all my fucking knives and swords. My tdoc, my dad. The only thing I have is a throwing ax my friend just got me for Christmas, and a janky knife I found cleaning my room. I want my fucking weapons back. My friend has a knife coming for me as well. I'm buying a 22cal pellet pistol and 22cal air rifle with my Christmas money and modding them. I'm done being grounded. Fuck this shit.

Link to comment
Share on other sites

You sound like you're getting less stable. You don't need weapons. Having weapons and being pissed is not a good combination. Take your meds and give the weapons that you have to someone else for safe keeping. If things keep getting worse, a call to your pdoc will be in order. Please, stay safe. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...